# SDR 2003FA0000648

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: General aviation
- Aircraft: N3629E
- Make and model: Gruman G64
- Aircraft serial: 744B
- Engine: Garrtt TPE3312201A
- Engine time: 5,262 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31030351
- Part serial: MS981991435594
- Condition: Disintegrated
- Location: Torque Sensor
- Part time: 687 hours
- Component: Torque Sensor, Alidsg
- Component part number: 31017262
- Stage of operation: LD
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT DOWN IN FLIGHT, AIRCRAFT LANDED IN A FIELD SUFFERED SUBSTANTIAL DAMAGE. AN ENGINE TEARDOWN WAS CONDUCTED, THE TORQUE SENSOR GEAR BEARING HAD FAILED, THE BEARING HAD COME APART BITS AND PIECES OF THE CAGE AND BALLS WERE FOUND IN THE BOTTOM OF THE GEAR BOX. VERY LITTLE EVIDENCE OF HEAT, OUTER RACES WERE STILL SHINY.
